# SDR ASOA2015100813910

- Difficulty date: October 8, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ANGLES CRACKED AT STR 15L AND 15R AND FS 625.30.  REMOVED LT AND RT CLIP ANGLES AT STR 15L & 15R AND FS 625.30 IAW SRM 51-42-21-00.  INSTALLED NEW SERVICEABLE LT & RT CLIP ANGLES AT STR 15L & 15R AND FS 625.30 IAW SRM 51-42-21-00 & DWG #601-35012.
